MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3614C103E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 55mm aaa.It was confirmed there was no difficulty in deploying the stent graft or removing the delivery system.It was reported that on the one month follow-up on ct, the physician initially thought there was a persistent type ii endoleak but upon further review it is reported that there is an infolding of the main body and a ia endoleak.The cause of the infolding and ia endoleak cant not be determined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Film analysis: the reported infolding and endoleak were confirmed on the films provided.Although the exact cause could not be conclusively determined, it appears most likely that oversizing of the bifurcate led to the radial infolding and a proximal endoleak.Analysis of the pre-implant 3d ct reconstruction images provided with the sizing report revealed that the diameter of the proximal neck averaged 27-28 mm over the 70 mm length, with the smallest diameter noted as 24.6 mm at a position 30 mm below the renal arteries.Irregular thrombus, that further reduced the neck flow lumen diameter was more evident at 50mm and 60mm below the renal arteries.The endoleak was confirmed on ct film analysis to be a proximal type ia endoleak positioned in the gutter formed by the infolding on the main body stent; however, the presence of a concomitant type ii endoleak due to patent lumbar arteries cannot be ruled out.The observed infolding in the proximal stent graft is expected to have contributed to the occurrence of the proximal endoleak.Instructions for use for the endurant ii stent graft advise that the aortic section of the bifurcated stent graft should be oversized by 10-20% relative to the actual measured inner vessel diameter.This measurement should account for thrombus and calcification within the vessel, which can decrease the inner vessel diameter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22068268
Report Number9612164-2025-02534
Device Sequence Number8702892
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public00643169439955
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Model NumberESBF3614C103E
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight90 KG